Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Twist points of the von Koch snowflake


Authors: Fausto Di Biase, Bert Fischer and Rüdiger L. Urbanke
Journal: Proc. Amer. Math. Soc. 126 (1998), 1487-1490
MSC (1991): Primary 31A15, 30C35
MathSciNet review: 1443822
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that the set of twist points in the boundary of the von Koch snowflake domain has full harmonic measure. We provide a new, simple proof, based on the doubling property of the harmonic measure, and on the existence of an equivalent measure, invariant and ergodic with respect to the shift.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 31A15, 30C35

Retrieve articles in all journals with MSC (1991): 31A15, 30C35


Additional Information

Fausto Di Biase
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
Email: biase@math.princeton.edu

Bert Fischer
Email: fischer@math.princeton.edu

Rüdiger L. Urbanke
Affiliation: Room 2C-254, Bell Labs, Lucent Technologies, 600 Mountain Avenue, Murray Hill, New Jersey 07974
Email: ruediger@research.bell-labs.com

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04226-9
PII: S 0002-9939(98)04226-9
Keywords: Harmonic measure, von Koch snowflake, doubling property, shift, ergodicity, twist points
Received by editor(s): November 1, 1996
Additional Notes: The first author was supported by CNR Grants 203.01.55 and 203.01.63.
The second author was partially supported by the Alexander von Humboldt Foundation.
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1998 American Mathematical Society